# SDR FDKA200709487

- Difficulty date: September 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,496 hours, 14,906 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 14576631621
- Condition: Chafed
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT FRAME ON THE LOWER ENGINE COWLING IS CHAFED OUT OF LIMITS.  REMOVED AND REPLACED DAMAGED FRAME.
